# SDR SWIA2025082500001

- Difficulty date: August 1, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N313SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000916
- Aircraft time: 6,937 hours, 5,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON LT FWD FUSELAGE BETWEEN FRAMES 09 AND 10,1.75" BELOW S17L. DENT MEASURES APPROX 4.75" LONG, 1.25" WIDE, AND .103" DEEP. DENT IS WITHIN THE BAY AND NO STRUCTURE IS DEFORMED.  PER ETD2025-170-905384, PERFORMED INITIAL INSPECTION BY PERFORMING A HFEC INSPECTION,   PERFORMED PERMANENT DOUBLER REPAIR ON LT FWD SKIN FR 09-11 STGR 17L-18L REF. ETD2025-170-905384 REV. B.  .
